Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tightening of the legs with bluish discoloration after menstruation. What is wrong?

Hello doctor I ended my menstrual cycle since yesterday and said he felt nervous in the left legs tightening that I can't move it and the color has become a backslash to blue when you come down my fingers and blood on the frozen pieces and have a pressure measurement result was 12.7/8.5 and don't know what to do with the knowledge that I am a mother of two and the first time I was such a big kid 3 years and 9 months and small started feeding them milk the cows and you Many thanks.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to hormonal changes associated with periods. If the bluish discoloration is associated with pain then a vascular pathology needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor